MathSciNet Relay Station
MathSciNet bibliographic data
MR145618 (26 #3148a) 62.40
Goodman, N. R. Statistical analysis based on a certain multivariate complex Gaussian distribution. (An introduction) Ann. Math. Statist. 34 1963 152–177.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement